Dr Sira Gratz

  • Senior Lecturer (Mathematics)

email: Sira.Gratz@glasgow.ac.uk

School of Mathematics and Statistics, Office 439, University of Glasgow, University Place, G12 8QQ

ORCID iDhttps://orcid.org/0000-0002-5333-0869

Research interests

My research focuses on applying combinatorial methods to solve questions arising in representation theory; in suitable frameworks, abstract concepts from representation theory can be made tangible using combinatorics and, quite simply, pictures.

More specifically I am interested in cluster algebras and cluster categories of infinite rank, in classification problems in triangulated categories, and in the relations between cluster algebras and representation theory.

Publications

List by: Type | Date

Jump to: 2021 | 2020 | 2019 | 2018 | 2016 | 2015 | 2014
Number of items: 11.

2021

Baur, K., Faber, E., Gratz, S. , Serhiyenko, K. and Todorov, G. (2021) Friezes satisfying higher SL_k-determinants. Algebra and Number Theory, 15(1), pp. 29-68. (doi: 10.2140/ant.2021.15.29)

2020

Gratz, S. and Stevenson, G. (2020) Homotopy invariants of singularity categories. Journal of Pure and Applied Algebra, 224(12), 106433. (doi: 10.1016/j.jpaa.2020.106433)

2019

Gratz, S. , Holm, T. and Jorgensen, P. (2019) Cluster tilting subcategories and torsion pairs in Igusa-Todorov cluster categories of Dynkin type A infinity. Mathematische Zeitschrift, 292(1-2), pp. 33-56. (doi: 10.1007/s00209-018-2117-y)

2018

Gratz, S. and Stevenson, G. (2018) On the graded dual numbers, arcs, and non-crossing partitions of the integers. Journal of Algebra, 515, pp. 360-388. (doi: 10.1016/j.jalgebra.2018.08.023)

Baur, K., Faber, E., Gratz, S. , Serhiyenko, K. and Todorov, G. (2018) Conway-Coxeter friezes and mutation: a survey. In: Deines, A., Ferrero, D., Graham, E., Seong Im, M., Manore, C. and Price, C. (eds.) Advances in Mathematical Sciences. Series: Association for Women in Mathematical Sciences (15). Springer: Cham, pp. 47-68. ISBN 9783319986838 (doi:10.1007/978-3-319-98684-5_4)

Grabowski, J. E. and Gratz, S. (2018) Graded quantum cluster algebras of infinite rank as colimits. Journal of Pure and Applied Algebra, 222(11), pp. 3395-3413. (doi: 10.1016/j.jpaa.2017.12.014)

Baur, K. and Gratz, S. (2018) Transfinite mutations in the completed infinity-gon. Journal of Combinatorial Theory, Series A, 155, pp. 321-359. (doi: 10.1016/j.jcta.2017.11.011)

Baur, K., Faber, E., Gratz, S. , Serhiyenko, K. and Todorov, G. (2018) Mutation of friezes. Bulletin des Sciences Mathématiques, 142, pp. 1-48. (doi: 10.1016/j.bulsci.2017.09.004)

2016

Gratz, S. (2016) Mutation of torsion pairs in cluster categories of Dynkin type D. Applied Categorical Structures, 24(1), pp. 79-104. (doi: 10.1007/s10485-014-9387-2)

2015

Gratz, S. (2015) Cluster algebras of infinite rank as colimits. Mathematische Zeitschrift, 281(3-4), pp. 1137-1169. (doi: 10.1007/s00209-015-1524-6)

2014

Grabowski, J. E. and Gratz, S. (2014) Cluster algebras of infinite rank. Journal of the London Mathematical Society, 89(2), pp. 337-363. (doi: 10.1112/jlms/jdt064)

This list was generated on Sun May 16 13:31:03 2021 BST.
Number of items: 11.

Articles

Baur, K., Faber, E., Gratz, S. , Serhiyenko, K. and Todorov, G. (2021) Friezes satisfying higher SL_k-determinants. Algebra and Number Theory, 15(1), pp. 29-68. (doi: 10.2140/ant.2021.15.29)

Gratz, S. and Stevenson, G. (2020) Homotopy invariants of singularity categories. Journal of Pure and Applied Algebra, 224(12), 106433. (doi: 10.1016/j.jpaa.2020.106433)

Gratz, S. , Holm, T. and Jorgensen, P. (2019) Cluster tilting subcategories and torsion pairs in Igusa-Todorov cluster categories of Dynkin type A infinity. Mathematische Zeitschrift, 292(1-2), pp. 33-56. (doi: 10.1007/s00209-018-2117-y)

Gratz, S. and Stevenson, G. (2018) On the graded dual numbers, arcs, and non-crossing partitions of the integers. Journal of Algebra, 515, pp. 360-388. (doi: 10.1016/j.jalgebra.2018.08.023)

Grabowski, J. E. and Gratz, S. (2018) Graded quantum cluster algebras of infinite rank as colimits. Journal of Pure and Applied Algebra, 222(11), pp. 3395-3413. (doi: 10.1016/j.jpaa.2017.12.014)

Baur, K. and Gratz, S. (2018) Transfinite mutations in the completed infinity-gon. Journal of Combinatorial Theory, Series A, 155, pp. 321-359. (doi: 10.1016/j.jcta.2017.11.011)

Baur, K., Faber, E., Gratz, S. , Serhiyenko, K. and Todorov, G. (2018) Mutation of friezes. Bulletin des Sciences Mathématiques, 142, pp. 1-48. (doi: 10.1016/j.bulsci.2017.09.004)

Gratz, S. (2016) Mutation of torsion pairs in cluster categories of Dynkin type D. Applied Categorical Structures, 24(1), pp. 79-104. (doi: 10.1007/s10485-014-9387-2)

Gratz, S. (2015) Cluster algebras of infinite rank as colimits. Mathematische Zeitschrift, 281(3-4), pp. 1137-1169. (doi: 10.1007/s00209-015-1524-6)

Grabowski, J. E. and Gratz, S. (2014) Cluster algebras of infinite rank. Journal of the London Mathematical Society, 89(2), pp. 337-363. (doi: 10.1112/jlms/jdt064)

Book Sections

Baur, K., Faber, E., Gratz, S. , Serhiyenko, K. and Todorov, G. (2018) Conway-Coxeter friezes and mutation: a survey. In: Deines, A., Ferrero, D., Graham, E., Seong Im, M., Manore, C. and Price, C. (eds.) Advances in Mathematical Sciences. Series: Association for Women in Mathematical Sciences (15). Springer: Cham, pp. 47-68. ISBN 9783319986838 (doi:10.1007/978-3-319-98684-5_4)

This list was generated on Sun May 16 13:31:03 2021 BST.